# SDR USAA2011020990647

- Difficulty date: January 26, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACKED FRAME INNER CHORD AT BS 616, S17R.  REPAIRED FRAME INNER CHORD AT BS 616, S17R IAW TYPICAL REPAIR TR737-5362-10-0023.
